# SDR YENA2018092100353

- Difficulty date: September 20, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 3479
- Aircraft time: 42,361 hours, 15,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 064571
- Condition: Discharged
- Location: Cabin
- Part time: 42,351 hours, 15,190 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 225, JFK-TPA. EPSU BATTERY 11WL FAILS EMERGENCY LIGHT SYSTEM TEST. R&R EPSU 11WL BATTERY IAW AMM 33-51-38, SYSTEM OPS CHECKS GOOD.
